# SDR QXEA9800974

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Frame 13815
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRAME CLIP CRACKED FROM EDGE THROUGH FIRST RIVET HOLE AT FRAME 13815B BETWEEN STRINGERS 73 AND 72.  REPAIRED IAW FOKKER SRM 51-31-01.
